Herpes Channel
Topics & Medications
Quicklinks
Related Channels

Zovirax Hair Loss

Hair loss is a possible side effect of Zovirax® (acyclovir). However, this is not among the most common side effects reported in clinical studies, and the exact percentage of people who develop hair loss while taking Zovirax was not reported.
 
Given how common hair loss is in the general population, it is difficult to say whether hair loss is caused by Zovirax, genetics, other factors, or a combination of these things.
 
If you experience hair loss while taking Zovirax, talk with your healthcare provider. Depending on how severe the hair loss is, he or she may be able to recommend treatments. If your symptoms continue to be bothersome, or if your healthcare provider believes the medicine is causing your hair loss, he or she may recommend trying another medication.
 
4 Reasons BPH Affects Your Libido

Zovirax Drug Information

Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.